Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Subspaces of $ C(H)$ which are direct factors of $ C(H)$


Author: David W. Dean
Journal: Proc. Amer. Math. Soc. 16 (1965), 237-242
MSC: Primary 46.25; Secondary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1965-0173137-1
MathSciNet review: 0173137
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Amir, Continuous functions' spaces with the bounded extension property, Bull. Res. Council Israel Sect. F 10F (1962), 133-138. MR 0143026 (26:592)
  • [2] N. Bourbaki, Intégration, Hermann, Paris, 1952; Chapitres I-IV.
  • [3] M. M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 0145316 (26:2847)
  • [4] D. W. Dean, Projections in certain continuous function spaces, Canad. J. Math. 14 (1962), 385-401. MR 0144191 (26:1738)
  • [5] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173. MR 0058866 (15:438b)
  • [6] R. C. James, Projections in the space (m), Proc. Amer. Math. Soc. 6 (1955), 899-902. MR 0076302 (17:877e)
  • [7] J. L. Kelley, Banach spaces with the extension property, Trans. Amer. Math. Soc. 72 (1952), 323-326. MR 0045940 (13:659e)
  • [8] A. Pelczynski, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228. MR 0126145 (23:A3441)
  • [9] R. S. Phillips, On linear transformations, Trans. Amer. Math. Soc. 48 (1940), 516-541. MR 0004094 (2:318c)
  • [10] A. Ionescu Tulcea and C. Ionescu Tulcea, On the lifting property. I, J. Math. Anal. Appl. 3 (1961), 537-546. MR 0150256 (27:257)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25, 54.53

Retrieve articles in all journals with MSC: 46.25, 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0173137-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society